# SDR DHL200070916C

- Difficulty date: July 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E LOWER PANEL LOCATED DWN NR 9 SPOILER SHOWS DELAMINATION AREA AT O/B END.  REMOVED PANEL FOR COMPOSIT REPAIR PER SRM 51-30-2.  INSTALLED COMPOSIT REPAIR PER SRM 51-40-6.  REINSTALLED PANEL PER SRM 51-30-2.
